MAUDE Adverse Event Report: BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES

BTG ROUND LAKE VISUAL-ICE CRYOABLATION SYSTEM; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRCH6000
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a procedure was canceled due to no ice formation during preparation.An icefx cryoablation system was used together with a 5 icerod i-thaw prostate kit for a cryoablation procedure to treat prostate cancer.During testing, however, the i-thaw needles did not produce ice.A new needle was exchanged on the console, but the issue was not resolved.Due to this, the procedure was rescheduled to another date.The patient condition was stable.
 
Additional Manufacturer Narrative
D1: brand name corrected.D4: model number and catalog number corrected.D4: lot number, serial number, expiration date and udi # updated.G4: g4: pma/510(k) # corrected.H4: device manufacture date updated.
 
Event or Problem Description
It was reported that a procedure was canceled due to no ice formation during preparation.An icefx cryoablation system was used together with a 5 icerod i-thaw prostate kit for a cryoablation procedure to treat prostate cancer.During testing, however, the i-thaw needles did not produce ice.A new needle was exchanged on the console, but the issue was not resolved.Due to this, the procedure was rescheduled to another date.The patient's condition was stable.

Brand Name
VISUAL-ICE CRYOABLATION SYSTEM
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
BTG ROUND LAKE
4364 round lake road
arden hills MN 55112
Manufacturer (Section G)
GALIL MEDICAL
4364 round lake road
arden hills MN 55112
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16009714
Report Number2124215-2022-52419
Device Sequence Number5784019
Product Code GEH
UDI-Device Identifier00867379000006
UDI-Public00867379000006
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K113860
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/18/2015
Device Model NumberFPRCH6000
Device Catalogue NumberFPRCH6000
Device Lot NumberVL0204
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/04/2022
Supplement Date Received by Manufacturer12/15/2022
Initial Report FDA Received Date12/19/2022
Supplement Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/01/1988
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexMale